# SDR MWEA97826

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 737/743
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHK FOUND 3 DENTS IN FUSE SKIN FS737 LONG 10R & FS743 LONG 11R, & INBETWEEN LONG 17R & 8R  --  MTC REPAIRED IAW SRM 53-04 FIG 38 & SRM 51-10-3
